# SDR 9620869605

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47223
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connectors
- Condition: Dirty
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN GEAR UNSAFE LIGHT ILLUMINATED AFTER TAKEOFF.  RECYCLED GEAR WITH SAME RESULTS.  FLIGHT RETURNED TO SLC AND LANDED WITHOUT INCIDENT.  MAINTENANCE CLEANED AND RESEATED ELECTRICAL CONNECTORS TO SWITCHES.  OPERATIONAL CHECK NORMAL ON GEAR SWING.
